Top answers from doctors based on your search:
Disclaimer

rheumatoid arthritis medication

A 41-year-old member asked:
Dr. Douglas Mund
45 years experience Rheumatology
Depends on symptoms: If the disease goes into remission it may be possible to stop medication this is something to discuss with your rheumatologist. If the disease is stil ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. William Lages
67 years experience Rheumatology
See below: If you are in remission on medication for Rheumatoid Arthritis, under a doctor,s supervision and in remission long enough he may guide you to disconti ... Read More
A 33-year-old member asked:
Dr. Michael Laccheo
14 years experience Rheumatology
Sometimes: Some medications can lead to weight gain. Most commonly, steroids used to treat RA are associated with weight gain, usually by increasing cravings for ... Read More
3
3 thanks
A 38-year-old female asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
Headaches may result: from all 3 meds Plaquenil (hydroxychloroquine), Norco (hydrocodone and acetaminophen) (acetaminophen/hydrocodone), Elavil (amitriptyline), rheumatoid ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
There is none: Unless joint inflammation is controlled one runs a significant risk of permanent damage and disability. There are no alternatives that will prevent th ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Larry Greenbaum
36 years experience Rheumatology
Let the buyer beware: I don't know a lot about alternative treatments for jra, but i see lots of patients that missed their opportunity to prevent permanent joint damage wh ... Read More
A 56-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Neuropathy: She may have developed a peripheral neuropathy secondary to the ra. Have her rheumatologist evaluate the issue.
1
1 thank
A 41-year-old male asked:
Dr. Thomas Josa
38 years experience Allergy and Immunology
AERD: Your poor wife, sounds miserable. I wonder if she has Aspirin Exacerbated Respiratory Disease (AERD) aka NSAIDS sensitivity? See an Allergist to de ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Best: Would be to address it with diagnosing doc, as he or she will have the information needed and the best insight on your case.
A 28-year-old female asked:
Dr. W. Batson
Dr. W. Batson answered
43 years experience Hand Surgery
There are many: This is impossible to answer here. You need a rheumatologist or internist to follow and manage the problem. Some patients need only nsaids others ne ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month